# SDR TRBA201135403

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,203 hours, 30,749 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT INSPECTION,  FOUND UPPER LT GEAR DOOR MISSING.  INSTALLED LT FOLDABLE MLG DOOR IAW SRM 52-81-00.  GEAR SWING PERFORMED, OPS CHECK GOOD. REF JIC 07-11-00, JUP 10000.
